# SDR AWXA9700307

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT FWD ENTRY AND SERVICE DOORS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.
